Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 84, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jun 14, 2015, 8:01 AM CDT for Victoria County, Texas. It was in force for 89 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2015, 8:01 AM CDT (13:01 UTC)
- Expired
- Jun 14, 2015, 9:30 AM CDT
- In force
- 89 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 131 km from the middle of the area, began a volume at 13:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 1.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1645 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 730 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -63 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
873
WGUS54 KCRP 141301
FFWCRP
TXC469-141430-
/O.NEW.KCRP.FF.W.0084.150614T1301Z-150614T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
801 AM CDT SUN JUN 14 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
VICTORIA COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 930 AM CDT
* AT 800 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA...WITH ESTIMATES OF 1 TO 2
INCHES OF RAIN OCCURRING OVER THE LAST HOUR. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA AS SHOWERS AND THUNDERSTORMS TRAIN OVER VICTORIA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 2906 9694 2902 9683 2892 9679 2889 9675
2868 9671 2866 9674 2860 9713 2874 9717
2878 9716 2881 9719 2883 9719 2886 9721
2892 9723 2905 9706 2908 9696
$$
TB1 follow-up statement
922
WGUS74 KCRP 141345
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
845 AM CDT SUN JUN 14 2015
TXC469-141430-
/O.CON.KCRP.FF.W.0084.000000T0000Z-150614T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VICTORIA TX-
845 AM CDT SUN JUN 14 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 AM CDT FOR
VICTORIA COUNTY...
AT 843 AM CDT...DOPPLER RADAR INDICATED AN AREA OF THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. THE THREAT OF FLASH
FLOODING WILL CONTINUE ACROSS THE EASTERN PARTS OF VICTORIA COUNTY.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 2906 9694 2902 9683 2892 9679 2889 9675
2868 9671 2866 9674 2860 9713 2874 9717
2878 9716 2881 9719 2883 9719 2886 9721
2892 9723 2905 9706 2908 9696
$$
TBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 6:55 AM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jun 14, 6:55 AM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
655 AM CDT SUN JUN 14 2015
.DISCUSSION...NOTE AVIATION DISCUSSION BELOW.
&&
.AVIATION...PREDOMINATE MVFR CEILINGS WITH MVFR VISIBILITIES NEAR
SCATTERED/NUMEROUS SHOWERS/THUNDERSTORMS TODAY. VFR CONDITIONS
THIS EVENING/EARLY TONIGHT FOLLOWED BY MVFR CONDITIONS OVERNIGHT
ALONG WITH DEVELOPMENT OF ISOLATED/SCATTERED SHOWERS.
&&
.PREV DISCUSSION... /ISSUED 445 AM CDT SUN JUN 14 2015/
SHORT TERM (TODAY THROUGH MONDAY)...THE COMBINATION OF A WEAK
UPPER TROUGH/WEAKNESS IN THE 500MB HGT FIELD (GFS DETERMINISTIC)...
COPIOUS MSTR (GOES SOUNDER DPI PWAT/NAM DETERMINISTIC PWAT)...AND
INSTABILITY WL CONTRIBUTE TO SCT/NUMEROUS CONVECTION OVER MAINLY
THE CNTRL/ERN CWA TODAY THROUGH MONDAY. SLIGHTLY LOWER MAXIMUM
TEMPERATURES EXPECTED MAINLY OVER THE NERN CWA TODAY/MONDAY OWING
TO GREATER MSTR IN THE COLUMN.
MARINE...SCA CONDITIONS EXPECTED TO PERSIST THIS MORNING OVER THE
COASTAL WATERS OWING TO SEAS/WIND. WAVEWATCH/NAM/GFS OUTPUT
SUGGEST THAT CONDITIONS WILL IMPROVE BY THIS AFTN. EXTENDED THE
SCA UNTIL 18Z TODAY. BASED IN PART ON WAVEWATCH OUTPUT...A HIGH
RIP CURRENT RISK REMAINS THIS MORNING YET CONDITIONS WL IMPROVE BY
THIS EVENING. RETAINED THE CURRENT CFW FOR RIP CURRENTS UNTIL 03Z
MONDAY. WAVEWATCH SUGGEST THAT CONDITIONS WL AGAIN BECOME
FAVORABLE FOR RIP CURRENTS BY MONDAY AFTN.
LONG TERM (MONDAY NIGHT THROUGH SUNDAY)...MAIN FORECAST
CHALLENGE IN THE EXTENDED WILL BE THE POTENTIAL DEVELOPMENT OF THE
TROPICAL SYSTEM IN THE WRN GULF AND THE HEAVY RAINFALL/FLOOD
THREAT DURING THE TUE/WED TIME PERIOD. LATEST GUIDANCE BRINGS THIS
YUCATAN SYSTEM TO THE MID/UPR TEXAS COAST ON OR ABOUT TUE STEARED
BY A BROAD RIDGE OVER THE SE CONUS. DEEP TROPICAL MOISTURE WITH
PWATS >2.5" WILL ACCOMPANY THIS SYSTEM WITH THE BEST MOISTURE/RAIN
POTENTIAL ALONG AND EAST OF WHERE THE CENTER CROSSES THE COAST.
ITS TOO EARLY TO SPECULATE ON EVOLUTION AND TRACK OF THIS
SYSTEM...AND THUS ALL ARE ADVISED TO MONIOR THE LATEST INFORMATION
FROM THE NHC...WHICH GIVES THIS SYSTEM A MEDIUM CHC OF DEVELOPMENT
IN THE NEXT 5 DAYS. WILL CARRY LIKELY 60- 70% POPS ACROSS MOST OF
THE COASTAL BEND DURING THE TUE/WED TIME PERIOD. RAINFALL AMOUNTS
OF 2 TO 4" WITH ISOLATED AMOUNTS OF 5" OR MORE ARE POSSIBLE
THROUGH WED WITH THE HIGHEST QPF ANTICIPATED ACROSS THE EASTERN
COASTAL BEND. GIVEN SATURATED SOILS...WILL LIKELY NEED A FLASH
FLOOD WATCH FOR PORTIONS OF THE AREA. GIVEN THE INCREASING
WINDS/SEAS AND LONG FETCH...EXPECT SMALL CRAFT ADVISORY CONDITIONS
AND HIGHER THAN NORMAL TIDES TUE-WED NGT...BEFORE CONDITIONS START
TO IMPROVE. THE INCREASED CLOUDS/PCPN WILL LIMIT HEATING/MAX
TEMPERATURES TUE/WED WITH A WARMING/DRYING TREND COMMENCING
THEREAFTER LASTING INTO THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 89 77 88 77 88 / 50 40 60 40 60
VICTORIA 88 74 87 75 85 / 60 40 60 50 70
LAREDO 95 76 94 76 94 / 30 20 30 20 40
ALICE 92 75 91 76 90 / 50 30 50 30 50
ROCKPORT 87 78 86 78 85 / 60 50 60 60 70
COTULLA 92 75 92 76 93 / 30 20 40 20 40
KINGSVILLE 91 76 91 76 89 / 50 40 50 40 50
NAVY CORPUS 86 79 86 78 85 / 50 40 60 50 70
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR THE FOLLOWING
ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES...SAN PATRICIO.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
&&
WC/87...AVIATIONHazardous weather outlook, Jun 14, 5:37 AM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 537 AM CDT SUN JUN 14 2015 GMZ230-235-250-255-270-275-TXZ229>234-239>247-151045- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 537 AM CDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK FOR RIP CURRENTS TODAY ALONG GULF FACING BEACHES. SCATTERED THUNDERSTORMS ARE EXPECTED TODAY. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED THIS MORNING OVER THE COASTAL WATERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A HIGH RISK FOR RIP CURRENTS AND ELEVATED TIDE LEVELS ALONG GULF FACING BEACHES MONDAY THROUGH WEDNESDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE ALSO EXPECTED ACROSS MUCH OF THE COASTAL BEND MONDAY THROUGH WEDNESDAY. LOCALLY HEAVY RAINFALL IS POSSIBLE WHICH COULD LEAD TO FLOODING...ESPECIALLY ALONG COASTAL AREAS. HOWEVER...ORGANIZED SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. ALL INTERESTS SHOULD MONITOR THE LATEST INFORMATION FROM THE NATIONAL HURRICANE CENTER ON THE POTENTIAL DEVELOPMENT OF A SYSTEM IN THE WESTERN GULF OF MEXICO DURING THE NEXT SEVERAL DAYS...WHICH COULD IMPACT PORTIONS OF THE TEXAS COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 87/75
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 9:37 AM CDT | River Flood Warning | CRP | Victoria | 6 days |
| Jun 14, 11:45 AM CDT | Areal Flood Advisory | CRP | Goliad | 2 hr |
| Jun 14, 1:14 PM CDT | Special Weather Statement | CRP | Live Oak | 31 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.